| Model Number |
CNA0T3 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that they noticed a faulty lens, which was not implanted.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the iol came out of the nozzle prior to iol insertion into the eye.Did not sound like a product fault.
Additional Manufacturer Narrative
Correction information has been provided in h.6.Fda product codes (a2201).The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).